MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® GUIDE ME; BLOOD GLUCOSE MONITORING DEVICE

ROCHE DIABETES CARE, INC. ACCU-CHEK ® GUIDE ME; BLOOD GLUCOSE MONITORING DEVICE
Model Number 08387052001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 09/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the blood glucose monitor was unavailable for use due to a strip error.On (b)(6) 2022 the patient attempted to test his blood glucose and received an e-11 message.On (b)(6) 2022 the customer experienced elevated blood glucose levels of feeling light headed and dizzy.The customer was unable to obtain a reading on their guide meter, due to an e11 message.The customer took his normal dosage of medication and at 2:00pm went to the hospital.Upon arrival at the hospital, the customer received a blood glucose result of 277 mg/dl.The customer was treated for hyperglycemia, however the type of treatment received was not provided.It is unknown how long the customer was hospitalized.
 
Additional Manufacturer Narrative
This supplemental mdr is being submitted as a part of a retrospective review and remediation effort based on errors that occurred in the submission of mdrs for incorrect manufacturer name and/or address.A non-conformance report (ncr) ¿ 16847 to implement corrective actions was opened on january 29, 2025.Device performance and/or risk profile are not impacted.

Brand Name
ACCU-CHEK ® GUIDE ME
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ALTEK MEDICAL LIMITED.
3rd main street
2f, building no. 1
jiangsu AL 21530 1
CH   215301
Manufacturer Contact
john krug
9115 hague road
na
indianapolis, IN 46250-0457
3175212484
MDR Report Key15536548
Report Number3011393376-2022-02900
Device Sequence Number6037137
Product Code NBW
UDI-Device Identifier00365702702431
UDI-Public00365702702431
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K181131
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number08387052001
Device Catalogue Number08387052001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/12/2022
Supplement Date Received by Manufacturer10/10/2022
07/22/2025
Initial Report FDA Received Date10/04/2022
Supplement Report FDA Received Date10/14/2022
07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN DIABETES MEDICATION
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale